# SDR SWIA201231277

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 22,262 hours, 18,567 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TIRE BLOWN.  (FLT 6308)  REPLACED NR 1 MAIN LANDING GEAR TIRE WHEEL ASSEMBLY.  PART OFF: 5010571-1,  S/N: JUN07-7206
